# SDR AALA200800931

- Difficulty date: April 11, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- Aircraft time: 79,873 hours, 15,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - NOSE WHEEL WELL AFT WEB AT STATION 287 RBL 25 DAMAGED.  AREA OF DISCREPANCY IS 1 INCH BY 1 INCH.  REPAIRED NOSE WHEEL WELL AFT WEB PER MRB 767 3178.
